TU Darmstadt / ULB / TUbiblio

A maximal monoidal closed category of distributive algebraic domains

Huth, Michael (1995):
A maximal monoidal closed category of distributive algebraic domains.
In: Information and computation. 116 (1995), No. 1, 10-25, [Article]

Item Type: Article
Erschienen: 1995
Creators: Huth, Michael
Title: A maximal monoidal closed category of distributive algebraic domains
Language: English
Journal or Publication Title: Information and computation. 116 (1995), No. 1, 10-25
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:24
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item